# SDR MALA020599

- Difficulty date: October 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 7769022
- Part serial: 860514
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3196, LEFT DUCT OVER TEMP LIGHT ON AND BLEED CLOSES.  WHENEVER BLEED IS RESET THE DUCT TEMP GOES UP ALL THE WAY.  HAPPENS IN AUTO AND MANUAL MODES.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LEFT DUAL TEMP CONTROL VALVE IAW SAAB AMM 21-61-05.  ALL CHECKS GOOD.
